# SDR SWAA2022040489544

- Difficulty date: March 30, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737
- Aircraft serial: 36673
- Aircraft time: 36,108 hours, 21,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL AND ELECTRONICS COMPARTMENT CENTER INTERCOSTAL BETWEEN BS344 AND BS360 IS CRACKED AT THE FASTENER HOLES / [01] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-02.
